Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

No periods after stopping Dianette. Negative pregnancy test. Have brown bleeding and stomach cramps. What should I do?

I stopped taking dianette 6th Feb (last pill ) and haven t yet had a period. I have since done 2 tests one on the 8th and one on the 26th Feb to test for pregnancy but both negative. My last period was 1st Jan. not experienced any typical preg symptoms but did notice very very light brown bleeding that came and went and have felt a bubbling/aching sedation in my stomach/ ovary area. What should I do?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Abnormal menstrual pattern always needs to be analysed. If you were having irregular cycles prior to this, it is likely that they may have recurred. You should also exclude pregnancy by a blood test and a trans-vaginal sonogram. If the normal period does not set in, or if you have ambiguous pregnancy results, consult your doctor for a complete evaluation and further management. Wish you good health.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor